# SDR CALA2019121602207

- Difficulty date: December 16, 2019
- Submitted: December 16, 2019
- Operation: Air carrier
- Aircraft: N783UA
- Make and model: Boeing 777222
- Aircraft serial: 26950
- Aircraft time: 100,666 hours, 13,270 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 140W92501
- Condition: Dented
- Location: Bs 1035
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H SIDE SKIN FOUND ABRASION MARK AFTER 1035 UNDERWING LONGERON REMOVAL AD 2019-11-02, EA 5310-06900 REV B OP13. BS1035 STR37L UNDERWING LONGERON  F ITTITNG MODIFICATION ACCOMPLISHED PER EC/RA 5343-01051 REV -.
